MathSciNet Relay Station
MathSciNet bibliographic data
MR2718701 35B41 (35B40 35K57 35K58 37L30)
Song, Haitao Pullback attractors of non-autonomous reaction-diffusion equations in $H^1_0$. J. Differential Equations 249 (2010), no. 10, 2357–2376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement